# SDR YENA2021010800023

- Difficulty date: January 3, 2021
- Submitted: January 9, 2021
- Operation: Air carrier
- Aircraft: N284JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000144
- Aircraft time: 35,101 hours, 22,610 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HMV, EC E20-834-01. THIS IS CLASSIFIED AS A MAJOR REPAIR.
